Bulletin of the Belgian Mathematical Society - Simon Stevin

Limit cycles for a class of quintic $\mathbb{Z}_6$-equivariant systems without infinite critical points

M.J. Àlvarez, I.S. Labouriau, and A.C. Murza

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We analyze the dynamics of a class of $\mathbb{Z}_6$-equivariant systems of the form $\dot{z}=pz^2\bar{z}+sz^3\bar{z}^2-\bar{z}^{5},$ where $z$ is complex, the time $t$ is real, while $p$ and $s$ are complex parameters. This study is the natural continuation of a previous work (M.J. Àlvarez, A. Gasull, R. Prohens, Proc. Am. Math. Soc. \textbf{136}, (2008), 1035--1043) on the normal form of $\mathbb{Z}_4$-equivariant systems. Our study uses the reduction of the equation to an Abel one, and provide criteria for proving in some cases uniqueness and hyperbolicity of the limit cycle surrounding either 1, 7 or 13 critical points, the origin being always one of these points.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin Volume 21, Number 5 (2014), 841-857.

Dates
First available in Project Euclid: 1 January 2015

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1420071857

Mathematical Reviews number (MathSciNet)
MR3298481

Zentralblatt MATH identifier
1308.34039

Subjects
Primary: 34C07: Theory of limit cycles of polynomial and analytic vector fields (existence, uniqueness, bounds, Hilbert's 16th problem and ramifications) 34C14: Symmetries, invariants
Secondary: 34C23: Bifurcation [See also 37Gxx] 37C27: Periodic orbits of vector fields and flows

Keywords
Planar autonomous ordinary differential equations symmetric polynomial systems limit cycles

Citation

Àlvarez, M.J.; Labouriau, I.S.; Murza, A.C. Limit cycles for a class of quintic $\mathbb{Z}_6$-equivariant systems without infinite critical points. Bull. Belg. Math. Soc. Simon Stevin 21 (2014), no. 5, 841--857. https://projecteuclid.org/euclid.bbms/1420071857.


Export citation